Wyoming, 2011Hail and Damaging Wind in Wyoming, July 13, 2011
July 13, 2011 · NWS RIW · 3 events in 3 counties and zones
Strong thunderstorms developed as an upper level low pressure system approached the area. A funnel cloud, large hail, and severe wind were reported at various locations through the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong thunderstorms developed as an upper level low pressure system approached the area. A funnel cloud, large hail, and severe wind were reported at various locations through the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 13, 1:25 AM MST, 10 hours 57 minutes earlier.
Area forecast discussion, Jul 13, 1:25 AM MST, 10 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
225 AM MDT WED JUL 13 2011
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
CONVECTION HAS WOUND DOWN ACROSS THE AREA THIS MORNING AS THE
SHORTWAVE THAT INITIATED IT IS ABOUT TO EXIT INTO MONTANA. SOMEWHAT
DRIER AIR BEHIND THE WAVE IS WORKING ITS WAY INTO WYOMING BEHIND THE
WAVE WITH THE MONSOONAL MOISTURE BEING PUSHED EAST. THIS AS UPPER
LOW ALONG THE OR/WA COASTS MOVES INLAND. SOUTHWEST FLOW INCREASES
TODAY THROUGH ALL LEVELS WITH SURFACE LOW SETTING UP OVER
NORTHEASTERN WYOMING. RESIDUAL LOW LEVEL MOISTURE WITH ALLOW
CONVECTION TO FIRE THIS AFTERNOON AND EVENING OVER MUCH OF THE CWA.
INSTABILITY WILL BE RATHER WEAK. EXPECT SOME WIND PRODUCING AND
POSSIBLY SOME HEAVY RAIN PRODUCERS AS INVERTED V SOUNDINGS ACROSS
THE AREA. FOR THURSDAY AND FRIDAY...THE DRYING TREND CONTINUES AS
THE UPPER LOW MOVES SLOWLY INLAND OVER BC. SOUTHWEST FLOW CONTINUES
TO PUMP IN DRIER AND WARMER AIR OVER THE ROCKIES WITH SHOWERS AND
THUNDERSTORMS BECOMING ISOLATED AND LIMITED TO THE WESTERN AND
NORTHERN MOUNTAINS...THEN JUST THE NORTH ON FRIDAY. SOUTHWEST
BREEZES ARE EXPECTED OVER MUCH OF THE AREA BOTH DAYS WITH NORMAL TO
ABOVE NORMAL TEMPERATURES. RH'S LOOK TO BE FALLING INTO THE TEENS
MANY LOCATIONS WITH SOME AREA FALLING BELOW 15 PERCENT...SO COULD
SEE INCREASED FIRE WEATHER CONCERNS...ESPECIALLY THOSE AREAS WHERE
THE FUELS ARE OR HAVE CURED OUT.
.LONG TERM...SATURDAY THROUGH WEDNESDAY
GLOBAL MODELS ARE IN GOOD AGREEMENT WITH A DRY SOUTHWEST FLOW ACROSS
THE AREA SATURDAY...BETWEEN AN UPPER LOW/TROUGH ACROSS THE WEST
COAST...AND A VERY STRONG RIDGE OVER THE SOUTHERN/SOUTHEAST STATES.
PRECIPITABLE WATER VALUES ARE PROJECTED TO BE AROUND 0.25 OF AN
INCH...SO DRY CONDITIONS ARE EXPECTED SATURDAY. BREEZY SOUTHWEST
WINDS ARE EXPECTED...ESPECIALLY OVER THE WIND CORRIDOR SATURDAY. IN
ADDITION...VERY LOW RH IS EXPECTED...BUT FUELS ARE NOT CONSIDERED
CRITICAL SO FIRE WEATHER HIGHLIGHTS WILL NOT BE NEEDED.
MODELS CONTINUE TO SHOW THE STRONG RIDGE OVER CENTRAL/SE CONUS
BUILDING WESTWARD SUNDAY AND MONDAY. THIS WILL HAVE TWO MAIN
IMPACTS...WARMER TEMPERATURES...AND ODDLY ENOUGH A SLIGHTLY BETTER
CHANCE FOR DIURNAL CONVECTION. AS THE RIDGE SHIFTS WEST...THE VERY
DRY AIRMASS OVER THE AREA WILL ALSO RETROGRADE WESTWARD...BEING
REPLACED BY HIGHER PRECIPITABLE WATER VALUES. THIS HIGHER MOISTURE
CONTENT WILL BE OFFSET BY INCREASING HEIGHT FIELDS AND SYNOPTIC
SUBSIDENCE...ESPECIALLY SUNDAY. HOWEVER...COULD STILL SEE SOME
ISOLATED CONVECTION MAINLY OVER THE EAST/SOUTH SUNDAY
AFTERNOON/EVENING.
ISOLATED TO SCATTERED CONVECTION IS EXPECTED AREA WIDE MONDAY WITH
VERY WARM/HOT TEMPERATURES. CONVECTION WILL BE MAINLY DIURNAL...BUT
SOME OF THE ACTIVITY COULD LAST INTO THE WEE HOURS MONDAY NIGHT.
MODELS ARE SHOWING A STRONG SHORTWAVE TROUGH PUSHING EAST NORTHEAST
OUT OF THE PACIFIC NORTHWEST ACROSS THE EXTREME NORTHERN ROCKIES
INTO SOUTHERN CANADA TUESDAY. THIS IS EXPECTED TO SOMEWHAT FLATTEN
THE RIDGE OVER THE FORECAST AREA TUESDAY/WEDNESDAY. MUCH OF THE
ENERGY WITH THIS SYSTEM WILL REMAIN NORTH OF THE AREA. THE
ASSOCIATED COLD FRONT COULD PUSH ACROSS THE AREA TUESDAY
NIGHT/WEDNESDAY...BUT LONG RANGE MODELS DIFFER ON HOW FAR SOUTH AND
THE DEGREE OF ANY COOLING. EITHER WAY...ENOUGH MOISTURE WILL BE
AVAILABLE FOR THE CONTINUATION OF DIURNAL ISOLATED/SCATTERED
CONVECTION.
TEMPERATURES ARE EXPECTED TO BE 5-10 DEGREES ABOVE AVERAGE WITH SOME
AREAS ABOUT 15 DEGREES ABOVE AVERAGE. THE HOTTEST DAYS APPEAR
TO BE SUNDAY AND MONDAY...WITH WIDESPREAD 90S IN THE LOWER
ELEVATIONS...ESPECIALLY EAST OF THE DIVIDE. SOME AREAS IN THE BIG
HORN BASIN WILL LIKELY HIT THE CENTURY MARK SUNDAY AND/OR MONDAY.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL TODAY AND TONIGHT. A DRIER SOUTHWEST
FLOW WILL PUSH INTO THE REGION TODAY. THIS WILL RESULT IN LESS
THUNDERSTORM COVERAGE THIS AFTERNOON AND EVENING WITH MOSTLY
ISOLATED HIGH-BASED STORMS. THE MAIN HAZARDS FROM THESE STORMS WILL
BE STRONG ERRATIC OUTFLOW WIND GUSTS. OTHERWISE A SOUTHWEST FLOW AT
10-20KTS WILL MIX OUT ACROSS MOST OF SOUTHERN AND CENTRAL WYOMING IN
THE AFTERNOON. THUNDERSTORM ACTIVITY AND WIND WILL DIMINISH BETWEEN
3-6Z THURSDAY.
&&
.FIRE WEATHER...
SOUTHWEST FLOW AT ALL LEVELS WILL INCREASE OVER THE REGION TODAY
WITH SOMEWHAT DIRER AIR MOVING IN. MUCH MORE SUN WILL BE
SEEN...THOUGH THERE WILL BE ISOLATED TO SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS. GUSTY OUTFLOWS AND LIGHTNING
WILL BE THE MAIN THREATS...THOUGH THERE COULD BE SOME HEAVY RAINFALL
AND EVEN SOME SMALL HAIL. THE ATMOSPHERE DRIES OUT FURTHER THURSDAY
AND FRIDAY WITH ISOLATED SHOWERS AND THUNDERSTORMS LIMITED TO THE
WESTERN AND NORTHERN MOUNTAINS ON THURSDAY...THEN THE NORTH ON
FRIDAY. SOUTHWEST WINDS WILL INCREASE EACH DAY MOST AREAS AND RH'S
WILL BE FALLING INTO THE TEENS. WILL SEE AN INCREASE IN FIRE
WEATHER DANGER...ESPECIALLY FOR THOSE AREAS WHERE THE FUELS ARE OR
HAVE CURED. TEMPERATURES WILL BE RUNNING AT OR ABOVE NORMAL.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...TWB
LONG TERM...WM
AVIATION...AEM
FIRE WEATHER...TWB
Hazardous weather outlook, Jul 13, 3:00 AM MST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
400 AM MDT WED JUL 13 2011
WYZ001>020-022>030-141200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
400 AM MDT WED JUL 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING. GUSTY OUTFLOWS TO 45 MPH ALONG WITH LIGHTNING WILL BE THE
PRIMARY THREATS. SOME HEAVY RAIN AND SMALL HAIL REMAIN POSSIBLE.
RIVERS AND CREEKS WILL REMAIN HIGH AND SWIFT IN MANY AREAS...FOR AT
LEAST THE NEXT SEVERAL DAYS...WITH MOST OF THEM CONTINUING TO SLOWLY
RECEDE. ONLY LOCALIZED MINOR FLOODING OF MAINLY AGRICULTURE LAND IS
EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING
OVER THE WESTERN AND NORTHERN MOUNTAINS...THEN THE NORTHERN
MOUNTAINS FRIDAY.
VERY WARM TEMPERATURES...BREEZY CONDITIONS...AND LOW RELATIVE
HUMIDITY...ESPECIALLY IN THE WIND CORRIDOR FROM ROCK SPRINGS TO
CASPER...THURSDAY THROUGH SATURDAY...WILL ALL COMBINE FOR AN
ELEVATED FIRE SPREAD RISK...ANYWHERE FUELS HAVE CURED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...SUCH AS
FLOODING...HAIL OF ANY SIZE...AND WIND GUSTS OVER 40 MPH...TO THE
NATIONAL WEATHER SERVICE AT 1-800-211-1448. THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jul 13, 11:23 AM MST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1223 PM MDT WED JUL 13 2011
WYZ002-003-016-132030-
ABSAROKA MOUNTAINS-CODY FOOTHILLS-UPPER WIND RIVER BASIN-
1223 PM MDT WED JUL 13 2011
SHOWERS AND THUNDERSTORMS WILL BE FORMING OVER THE ABSAROKA AND
NORTHERN WIND RIVER RANGES THIS AFTERNOON. STORMS WILL BE MOVING
TO THE NORTHEAST ACROSS ADJACENT AREAS OF THE UPPER WIND RIVER BASIN
AND CODY FOOTHILLS. BRIEF HEAVY DOWNPOURS AS WELL AS FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. SMALL HAIL
AND STRONG GUSTY WINDS ARE POSSIBLE IN STRONGER STORM CELLS.
TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE WARY OF RAPIDLY
CHANGING WEATHER CONDITIONS AND TAKE SHELTER IF THUNDERSTORMS
APPROACH.
DSB
Special weather statement, Jul 13, 12:08 PM MST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
108 PM MDT WED JUL 13 2011
WYZ028>030-132130-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
108 PM MDT WED JUL 13 2011
SHOWERS AND THUNDERSTORMS WILL BE FORMING AND MOVING
NORTHEASTWARD ACROSS SWEETWATER COUNTY THIS AFTERNOON. BRIEF HEAVY
DOWNPOURS AS WELL AS FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING CAN
BE EXPECTED. SMALL HAIL AND STRONG GUSTY WINDS TO 45 MPH ARE
POSSIBLE IN STRONGER STORM CELLS. AREAS AFFECTED INCLUDE
INTERSTATE 80 FROM GRANGER TO WAMSUTTER. TRAVELERS AND THOSE WITH
OUTDOOR INTERESTS SHOULD BE WARY OF RAPIDLY CHANGING WEATHER
CONDITIONS AND TAKE SHELTER IF THUNDERSTORMS APPROACH.
WYZ014-025-026-132130-
UPPER GREEN RIVER BASIN-UPPER GREEN RIVER BASIN FOOTHILLS-
WIND RIVER MOUNTAINS WEST-
108 PM MDT WED JUL 13 2011
SHOWERS AND THUNDERSTORMS WILL BE FORMING AND MOVING
NORTHEASTWARD ACROSS THE UPPER GREEN RIVER BASIN INTO THE WIND RIVER
MOUNTAINS THIS AFTERNOON. BRIEF HEAVY DOWNPOURS AS WELL AS FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. SMALL HAIL AND
STRONG GUSTY WINDS TO 45 MPH ARE POSSIBLE IN STRONGER STORM CELLS.
AREAS AFFECTED LABARGE...BIG PINEY...AND PINEDALE.
TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE WARY OF RAPIDLY
CHANGING WEATHER CONDITIONS AND TAKE SHELTER IF THUNDERSTORMS
APPROACH.
WYZ019-020-132130-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
108 PM MDT WED JUL 13 2011
SHOWERS AND THUNDERSTORMS WILL BE FORMING AND MOVING
NORTHEASTWARD ACROSS THE GREEN MOUNTAINS INTO NATRONA COUNTY THIS
AFTERNOON. BRIEF HEAVY DOWNPOURS AS WELL AS FREQUENT DANGEROUS CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. SMALL HAIL AND STRONG GUSTY
WINDS TO 45 MPH ARE POSSIBLE IN STRONGER STORM CELLS. AREAS AFFECTED
INCLUDE CASPER...JEFFREY CITY...U.S. HIGHWAY 287 BETWEEN SWEETWATER
STATION AND MUDDY GAP...AND STATE HIGHWAY 220 BETWEEN MUDDY GAP AND
CASPER. TRAVELERS AND THOSE WITH OUTDOOR INTERESTS SHOULD BE WARY OF
RAPIDLY CHANGING WEATHER CONDITIONS AND TAKE SHELTER IF THUNDERSTORMS
APPROACH.
WYZ015-017-018-132130-
LANDER FOOTHILLS-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-
108 PM MDT WED JUL 13 2011
SHOWERS AND THUNDERSTORMS WILL BE FORMING AND MOVING
NORTHEASTWARD FROM THE WIND RIVER MOUNTAINS THROUGH THE WIND RIVER
BASIN THIS AFTERNOON. BRIEF HEAVY DOWNPOURS AS WELL AS FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. SMALL HAIL AND
STRONG GUSTY WINDS TO 45 MPH ARE POSSIBLE IN STRONGER STORM CELLS.
AREAS AFFECTED INCLUDE...LANDER...RIVERTON...AND U.S. HIGHWAY
20..26 BETWEEN RIVERTON AND HILAND. TRAVELERS AND THOSE WITH OUTDOOR
INTERESTS SHOULD BE WARY OF RAPIDLY CHANGING WEATHER CONDITIONS AND
TAKE SHELTER IF THUNDERSTORMS APPROACH.
DSB
Special weather statement, Jul 13, 12:13 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
113 PM MDT WED JUL 13 2011
WYZ002-005-007-017-132000-
ABSAROKA MOUNTAINS WY-OWL CREEK AND BRIDGER MOUNTAINS WY-SOUTHWEST
BIG HORN BASIN WY-WIND RIVER BASIN WY-
113 PM MDT WED JUL 13 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRINGS AND NORTHERN
FREMONT COUNTIES UNTIL 200 PM MDT...
AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ANCHOR DAM...OR 33 MILES WEST OF
THERMOPOLIS...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
THIS STORM WILL BE NEAR...
OWL CREEK RD AROUND 135 PM MDT.
UPPER COTTONWOOD CREEK RD AROUND 145 PM MDT.
HAMILTON DOME...LEGEND ROCK...AND HWY JCT 170 AND 174 AROUND 150 PM
MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4396 10863 4366 10838 4352 10891 4367 10904
TIME...MOT...LOC 1913Z 239DEG 23KT 4364 10886
BERC
Event by event
1 funnel cloud, 1 hail, 1 thunderstorm wind. Local standard time, as filed.
Funnel Cloud, Sublette
- When
- July 13, 12:22 PM MST to 12:27 PM MST
- Where
- Sublette County, 2 mi E of Pinedale
- Reported by
- NWS Employee
- Coordinates
- 42.870, -109.831
Several reports were received of a funnel cloud just east of Pinedale. The funnel was clearly visible from town.
Hail, Hot Springs
- When
- July 13, 12:44 PM MST to 12:49 PM MST
- Where
- Hot Springs County, 1.98 mi W of Grass Creek
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.929, -108.740
A strong thunderstorm moved across the southern Absaroka mountains producing quarter sized hail at a residence in the Grass Creek drainage south of Meeteetse.
Thunderstorm Wind, Natrona
- When
- July 13, 4:24 PM MST
- Where
- Natrona County, (Cpr)natrona Co Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 42.900, -106.470
A strong thunderstorm produced a 58 mph wind gust at Casper/Natrona County International Airport.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flood and Hail in Colorado, July 13, 20112 injured · $165 million · 4.5 in hail · 36 events
- Tornadoes and Hail in Nebraska, July 13 to 14, 2011$5.1 million · EF0 · 11 events
- Flash Flooding and Hail in Arkansas, July 13, 2011$460,000 · 1.5 in hail · 23 events
- Damaging Winds and Lightning Strike in Arkansas, July 13, 2011$205,000 · 60 kt wind · 4 events
- Hail and Damaging Winds in Georgia, July 13, 2011$142,000 · 1.5 in hail · 6 events
- Damaging Winds and Lightning Strike in North Carolina, July 13, 20113 injured · $30,000 · 50 kt wind · 13 events
- Damaging Winds in Virginia, July 13, 2011$52,000 · 61 kt wind · 23 events
- Hail and Damaging Winds in South Carolina, July 13, 2011$79,000 · 60 kt wind · 13 events
- Wildfire in Texas, July 13 to 15, 20111 injured · $72,000 · 1 event
- Hail and Damaging Winds in South Carolina, July 13, 2011$37,000 · 1 in hail · 11 events
- Hail and Damaging Winds in North Carolina, July 13, 2011$27,000 · 1.25 in hail · 10 events
- Flash Flooding and Hail in Alabama, July 13 to 15, 2011$25,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 329948, 329949, 329950.